# SDR SWAA201805161614

- Difficulty date: April 26, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: 3150741
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY AISLE LIGHTS INOPERATIVE BETWEEN ROWS 8 TO 19.  RESET THE CIRCUIT BREAKER IAW AMM.
